From Roseville, Michigan, USA:
My 14 year old boyfriend has hypoglycemia. He gets dizzy a lot and sometimes passes out or collapses, but he doesn't know what to do when this happens. What should he do?
I hope your boyfriend has been evaluated by a doctor and is being treated. Hypoglycemia not related to diabetes is often managed with careful diet. If you are with your boyfriend when he is having trouble, stay calm, protect him from hurting himself and get help quickly.
Original posting 23 Nov 2004
Posted to Hypoglycemia
Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2016. Comments and Feedback.